MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS33648
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported the infinity central station (ics) alerted that the m300+ telemetry monitor was offline.The ics read "discharge" without the patient being discharged.After a few minutes, the ics showed the m300+ online and recording worked immediately.Although the ics operated as intended and displayed an "offline" message alerting the user to the condition, the m300+ beside monitor discharged the patient.Reporting on near incident as patient data that is lost due an unintended discharge could impact patient treatment.In this case, there was no report of adverse patient impact.
 
Additional Manufacturer Narrative
The nurse readmitted the m300+ monitor back to the ics and the patient had to be admitted as a new patient.Per the device design, when the patient was readmitted, their historical data and trends were lost.Additional information regarding the state of the m300+ monitor at the time of the event, such as if it displayed a discharge message or if the patient¿s live data was still visible was requested but this information was not provided.The ics log files were reviewed and confirmed the reported event.However, the provided m300+ log files were reviewed, and it was found that they did not cover the reported event.The state of the m300+ monitor when it went offline was not able to be confirmed with the available log files, and therefore a root cause for the reported issue could not be determined.The instructions for use (ifu) for the infinity m300+ vg3.0/vg3.0.1 provide information regarding how to maintain logs for investigatory purposes.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21799515
Report Number1220063-2025-00028
Device Sequence Number7740758
Product Code MHX
UDI-Device Identifier04049098095730
UDI-Public(01)04049098095730(11)220105(93)MS33648-06
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMS33648
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown